메뉴 건너뛰기




Volumn 256-258, Issue , 1998, Pages 397-400

Antidot shape dependence of the commensurability oscillation of magnetoresistance in two-dimensional antidot arrays

Author keywords

Antidot array; Antidot shape; Commensurability oscillation; Magnetotransport

Indexed keywords


EID: 0346308857     PISSN: 09214526     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0921-4526(98)00678-4     Document Type: Article
Times cited : (2)

References (7)
  • 4
    • 0346755743 scopus 로고
    • E.M. Baskin, G.M. Gusev, Z.D. Kvon, A.G. Pogosov, M.V. Entin, Piśma Zh. Eskp. Teor. Fiz. 55 (1992) 649; JETP Lett. 55 (1992) 679.
    • (1992) JETP Lett. , vol.55 , pp. 679


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.